# SDR COMA0760345

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 23,258 hours, 21,625 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE142F10001
- Part serial: 67256288
- Condition: Faulty
- Location: Lt Engine
- Part time: 4,355 hours, 3,612 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5354 - ABORTED TAKEOFF AT 80 KTS DUE TO LEFT ENGINE HIGH OIL PRESSURE.  UNABLE TO DUPLICATE HIGH OIL PRESSURE, REMOVED AND REPLACED ENGINE OIL PRESSURE TRANSDUCER.  OPS CHECK GOOD.
